Analyse mathématique
Nouvelles remarques sur l'analyticité des solutions milds des équations de Navier–Stokes dans 3
[Further remarks on the analyticity of mild solutions for the Navier–Stokes equations in  3 ]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 6, pp. 443-446.

We give a new simple proof that mild solutions for the Navier–Stokes equations on 3 are spatial analytic.

Nous donnons une nouvelle preuve élémentaire de l'analyticité en espace des solutions milds des équations de Navier–Stokes sur 3 .

Received:
Published online:
DOI: 10.1016/j.crma.2004.01.015
Lemarié-Rieusset, Pierre-Gilles 1

1 Département de mathématiques, Université d'Evry, bd F. Mitterrand, 91025 Evry cedex, France
@article{CRMATH_2004__338_6_443_0,
     author = {Lemari\'e-Rieusset, Pierre-Gilles},
     title = {Nouvelles remarques sur l'analyticit\'e des solutions milds des \'equations de {Navier{\textendash}Stokes} dans $ \mathbb{R}^{3}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {443--446},
     publisher = {Elsevier},
     volume = {338},
     number = {6},
     year = {2004},
     doi = {10.1016/j.crma.2004.01.015},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.01.015/}
}
TY  - JOUR
AU  - Lemarié-Rieusset, Pierre-Gilles
TI  - Nouvelles remarques sur l'analyticité des solutions milds des équations de Navier–Stokes dans $ \mathbb{R}^{3}$
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 443
EP  - 446
VL  - 338
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.01.015/
DO  - 10.1016/j.crma.2004.01.015
LA  - fr
ID  - CRMATH_2004__338_6_443_0
ER  - 
%0 Journal Article
%A Lemarié-Rieusset, Pierre-Gilles
%T Nouvelles remarques sur l'analyticité des solutions milds des équations de Navier–Stokes dans $ \mathbb{R}^{3}$
%J Comptes Rendus. Mathématique
%D 2004
%P 443-446
%V 338
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.01.015/
%R 10.1016/j.crma.2004.01.015
%G fr
%F CRMATH_2004__338_6_443_0
Lemarié-Rieusset, Pierre-Gilles. Nouvelles remarques sur l'analyticité des solutions milds des équations de Navier–Stokes dans $ \mathbb{R}^{3}$. Comptes Rendus. Mathématique, Volume 338 (2004) no. 6, pp. 443-446. doi : 10.1016/j.crma.2004.01.015. http://www.numdam.org/articles/10.1016/j.crma.2004.01.015/

[1] Foias, C.; Temam, R. Gevrey class regularity for the solutions of the Navier–Stokes equations, J. Funct. Anal., Volume 87 (1989), pp. 359-369

[2] Furioli, G.; Lemarié-Rieusset, P.G.; Terraneo, E. Unicité dans L 3 ( 3 ) and d'autres espaces limites pour Navier–Stokes, Rev. Mat. Iberoamericana, Volume 16 (2000), pp. 605-667

[3] Giga, Y.; Sawada, O. On regularizing-decay rate estimate for solutions to the Navier–Stokes initial value problem, Nonlinear Anal. Appl. (2003) (à paraı̂tre)

[4] Grujič, Z.; Kukavica, I. Space analyticity for the Navier–Stokes and related equations with initial data in Lp, J. Func. Anal., Volume 152 (1998), pp. 247-466

[5] Lemarié-Rieusset, P.G. Une remarque sur l'analyticité des solutions milds des équations de Navier–Stokes dans 3 , C. R. Acad. Sci. Paris, Ser. I, Volume 330 (2000), pp. 183-186

[6] Lemarié-Rieusset, P.G. Recent Developments in the Navier–Stokes Problem, Chapman & Hall/CRC, 2002

[7] Masuda, K. On the analyticity and the unique continuation theorem for solutions of the Navier–Stokes equation, Proc. Japan Acad., Volume 43 (1967), pp. 827-832

[8] S. Montgomery-Smith, Communication personnelle

Cited by Sources: